# SDR UIEA2019080204930

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,426 hours, 10,582 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: No Indication
- Location: Spar Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT SPAR VALVE DID NOT ILLUMINATE. TEST LIGHT OK BEFORE SHUT DOWN.  PERFORMED FUNCTIONAL CHECK OF BOTH LEFT AND RIGHT SPAR VALVES IAW AMM 28-22-00, FUNCTIONAL TEST NORMAL. ALSO, PERFORMED RT ENGINE IDLE RUN AND OPS CHECK OF SPAR VALVE IS NORMAL. )
